Infinite dimensional Kolmogorov operators with time dependent drift coefficients

Bogachev VI, Da Prato G, Röckner M (2008)
Doklady Mathematics 77(2): 276-280.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Doklady Mathematics
Band
77
Ausgabe
2
Seite(n)
276-280
ISSN
PUB-ID

Zitieren

Bogachev VI, Da Prato G, Röckner M. Infinite dimensional Kolmogorov operators with time dependent drift coefficients. Doklady Mathematics. 2008;77(2):276-280.
Bogachev, V. I., Da Prato, G., & Röckner, M. (2008). Infinite dimensional Kolmogorov operators with time dependent drift coefficients. Doklady Mathematics, 77(2), 276-280. doi:10.1134/S1064562408020294
Bogachev, V. I., Da Prato, G., and Röckner, M. (2008). Infinite dimensional Kolmogorov operators with time dependent drift coefficients. Doklady Mathematics 77, 276-280.
Bogachev, V.I., Da Prato, G., & Röckner, M., 2008. Infinite dimensional Kolmogorov operators with time dependent drift coefficients. Doklady Mathematics, 77(2), p 276-280.
V.I. Bogachev, G. Da Prato, and M. Röckner, “Infinite dimensional Kolmogorov operators with time dependent drift coefficients”, Doklady Mathematics, vol. 77, 2008, pp. 276-280.
Bogachev, V.I., Da Prato, G., Röckner, M.: Infinite dimensional Kolmogorov operators with time dependent drift coefficients. Doklady Mathematics. 77, 276-280 (2008).
Bogachev, Vladimir I., Da Prato, Giuseppe, and Röckner, Michael. “Infinite dimensional Kolmogorov operators with time dependent drift coefficients”. Doklady Mathematics 77.2 (2008): 276-280.